# SDR SWAA2021091548273

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE (BEAM) LOCATED BS 986.5; LBL 41 AND WL208.1 AFT GALLEY AND LAV ; 2021-342018 / [01] TOOL USED; PN: 25DLPLUS; SN: 071504410; DUE DATE: 20-NOV-21.; [02] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN:N500X12101V022236; DUE DATE: JUN-02-2022; [03] PERFORMED REPAIR ON FLOOR STRUCTURE (BEAM) LOCATED BS 986.5; LBL 41 AND WL208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 1; [04] PERFORMED REPAIR ON FLOOR STRUCTURE (BEAM) LOCATED BS 986.5; LBL 41 AND WL208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 1
